# SDR UPS06848205

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE NOT SECURED TO DOOR ON ONE SIDE.  RESECURED ESCAPE SLIDE TO MAIN ENTRY DOOR AS REQUIRED.
